# SDR DALA2023092207778

- Difficulty date: September 18, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 135,091 hours, 20,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 LH ROWS 1, 2, AND 3 EMER. LIGHTS INOP. CORRECTIVE ACTION: REPLACED BATT. CHARGER (M9008) PER B767 AMM 33-51. OPS TEST GOOD (4463651)
